Integral representations for solutions of exponential Gauß-Manin systems
[Représentations intégrales des solutions des systèmes de Gauß-Manin exponentiels]
Bulletin de la Société Mathématique de France, Tome 136 (2008) no. 4, pp. 505-532.

Soient f,g:U𝔸1 deux fonctions régulières sur une variété affine lisse U à valeurs dans la droite affine. On leurs associe des systèmes de Gauß-Manin sur la droite affine définis comme étant les faisceaux de cohomology de l’image directe par f du système différentiel exponentiel 𝒪Ueg. Nous prouvons que leurs solutions holomorphes admettent des représentations sous forme d’intégrales de périodes sur des chaînes topologiques à support éventuellement fermé avec une condition de décroissance rapide.

Let f,g:U𝔸1 be two regular functions from the smooth affine complex variety U to the affine line. The associated exponential Gauß-Manin systems on the affine line are defined to be the cohomology sheaves of the direct image of the exponential differential system 𝒪Ueg with respect to f. We prove that its holomorphic solutions admit representations in terms of period integrals over topological chains with possibly closed support and with rapid decay condition.

DOI : 10.24033/bsmf.2564
Classification : 32S40, 32C38, 14F40
Keywords: gauß-Manin systems, D-modules
Mot clés : systèmes de gauß-Manin, D-modules
@article{BSMF_2008__136_4_505_0,
     author = {Hien, Marco and Roucairol, C\'eline},
     title = {Integral representations for solutions of exponential {Gau{\ss}-Manin} systems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {505--532},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {4},
     year = {2008},
     doi = {10.24033/bsmf.2564},
     mrnumber = {2443034},
     zbl = {1171.32019},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/bsmf.2564/}
}
TY  - JOUR
AU  - Hien, Marco
AU  - Roucairol, Céline
TI  - Integral representations for solutions of exponential Gauß-Manin systems
JO  - Bulletin de la Société Mathématique de France
PY  - 2008
SP  - 505
EP  - 532
VL  - 136
IS  - 4
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.2564/
DO  - 10.24033/bsmf.2564
LA  - en
ID  - BSMF_2008__136_4_505_0
ER  - 
%0 Journal Article
%A Hien, Marco
%A Roucairol, Céline
%T Integral representations for solutions of exponential Gauß-Manin systems
%J Bulletin de la Société Mathématique de France
%D 2008
%P 505-532
%V 136
%N 4
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.2564/
%R 10.24033/bsmf.2564
%G en
%F BSMF_2008__136_4_505_0
Hien, Marco; Roucairol, Céline. Integral representations for solutions of exponential Gauß-Manin systems. Bulletin de la Société Mathématique de France, Tome 136 (2008) no. 4, pp. 505-532. doi : 10.24033/bsmf.2564. https://www.numdam.org/articles/10.24033/bsmf.2564/

[1] S. Bloch & H. Esnault - « Homology for irregular connections », J. Théor. Nombres Bordeaux 16 (2004), p. 357-371. | Numdam | MR | Zbl

[2] A. Borel - Algebraic 𝒟-modules, Perspectives in Math., vol. 2, Academic Press, 1987. | Zbl

[3] A. Dimca, F. Maaref, C. Sabbah & M. Saito - « Dwork cohomology and algebraic 𝒟-modules », Math. Ann. 318 (2000), p. 107-125. | MR | Zbl

[4] A. Dimca & M. Saito - « On the cohomology of a general fiber of a polynomial map », Compositio Math. 85 (1993), p. 299-309. | Numdam | MR | Zbl

[5] M. Hien - « Periods for irregular singular connections on surfaces », Math. Ann. 337 (2007), p. 631-669. | MR | Zbl

[6] N. M. Katz - « On the calculation of some differential Galois groups », Invent. Math. 87 (1987), p. 13-61. | MR | Zbl

[7] F. Maaref - « Sur un analogue irrégulier de la connexion de Gauss-Manin », Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), p. 117-124. | Numdam | MR | Zbl

[8] H. Majima - Asymptotic analysis for integrable connections with irregular singular points, Lecture Notes in Mathematics, vol. 1075, Springer, 1984. | MR | Zbl

[9] B. Malgrange - Équations différentielles à coefficients polynomiaux, Progress in Mathematics, vol. 96, Birkhäuser, 1991. | MR | Zbl

[10] F. Pham - Singularités des systèmes différentiels de Gauss-Manin, Progress in Mathematics, vol. 2, Birkhäuser, 1979. | Zbl

[11] -, « La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin », Astérisque 130 (1985), p. 11-47. | Numdam | MR | Zbl

[12] -, Intégrales singulières, Savoirs Actuels, EDP Sciences/CNRS Éditions, 2005. | Zbl

[13] C. Roucairol - « Irregularity of an analogue of the Gauss-Manin systems », Bull. Soc. Math. France 134 (2006), p. 269-286. | Numdam | MR | Zbl

[14] -, « The irregularity of the direct image of some 𝒟-modules », Publ. Res. Inst. Math. Sci. 42 (2006), p. 923-932. | MR | Zbl

[15] -, « Formal structure of direct image of holonomic 𝒟-modules of exponential type », Manuscripta Math. 124 (2007), p. 299-318. | MR | Zbl

[16] C. Sabbah - « Équations différentielles à points singuliers irréguliers en dimension 2 », Ann. Inst. Fourier (Grenoble) 43 (1993), p. 1619-1688. | Numdam | MR | Zbl

[17] -, « Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2 », Astérisque 263 (2000), p. 190. | Numdam | Zbl

[18] R. G. Swan - « The theory of sheaves », 1964. | Zbl

[19] J.-L. Verdier - « Classe d'homologie associée à un cycle », in Séminaire de géométrie analytique (École Norm. Sup., Paris, 1974-75) Astérisque 36-37 (1976), p. 101-151. | Numdam | MR | Zbl

[20] -, « Stratifications de Whitney et théorème de Bertini-Sard », Invent. Math. 36 (1976), p. 295-312. | MR | Zbl

Cité par Sources :